# SDR 97ZZZX1032

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station MGOR426G
- Aircraft: N3242L
- Make and model: Beech C90A
- Aircraft serial: LJ1413
- System (JASC): 3340 · Exterior Lighting
- Part: Beacon
- Part number: 90033
- Condition: Noisy
- Location: Strobe
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLASHING BEACON INSTALLATION IS CAUSING ELECTRONIC 'NOISE' IN THE STORMSCOPE EVEN AFTER FOLLOWING 3M INSTRUCTIONS FOR INSTALLATION.  BEACON NEEDS A SB FOR AN APPROVED ALTERATION TO ELIMINATE THE 'NOISE'.
